Back to Search Start Over

Weighted and roughly weighted simple games

Authors :
Gvozdeva, Tatiana
Slinko, Arkadii
Source :
Mathematical Social Sciences. Jan2011, Vol. 61 Issue 1, p20-30. 11p.
Publication Year :
2011

Abstract

Abstract: In this paper we give necessary and sufficient conditions for a simple game to have rough weights. We define two functions and that measure the deviation of a simple game from a weighted majority game and roughly weighted majority game, respectively. We formulate known results in terms of lower and upper bounds for these functions and improve those bounds. We also investigate rough weightedness of simple games with a small number of players. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
01654896
Volume :
61
Issue :
1
Database :
Academic Search Index
Journal :
Mathematical Social Sciences
Publication Type :
Academic Journal
Accession number :
57080522
Full Text :
https://doi.org/10.1016/j.mathsocsci.2010.09.001